# SDR DALA2019083105140

- Difficulty date: August 30, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29740
- Aircraft time: 58,461 hours, 5,113 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7101, L/P 6164386) INSTANTANEOUS ELECTRICAL FUME THAT CAME AND WENT VERY QUICKLY. LATER NOTICED PRINTER HAS NO POWER. NOT SURE IF RELATED. FAIL LIGHT EVENTUALLY ILLUMIANATED. SMOKE/FUME QUESTIONNAIRE COMPLETED. REMOVED AND REPLACED COCKPIT PRINTER PER AMM 2322.
